# SDR DALA13049363226

- Difficulty date: September 26, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB IN AFT CARGO BAY, BETWEEN FRAMES 54 - 55 STRINGER 38L.   REPLACED WEB IAW SRM 51-72-12 AND DWG D53470321.
